Quasi-Hadamard differentiability of general risk functionals and its application

Krätschmer, Volker ; Schied, Alexander ; Zähle, Henryk

DOI: https://doi.org/10.1515/strm-2014-1174
URL: http://arxiv.org/pdf/1401.3167v2.pdf
Additional URL: https://arxiv.org/abs/1401.3167
Document Type: Article
Year of publication: 2015
The title of a journal, publication series: Statistics and Risk Modeling
Volume: 32
Issue number: 1
Page range: 25-47
Place of publication: Berlin
Publishing house: De Gruyter
ISSN: 2193-1402 , 2196-7040
Publication language: English
Institution: School of Business Informatics and Mathematics > Wirtschaftsmathematik I (Schied)
Subject: 510 Mathematics

Dieser Eintrag ist Teil der Universitätsbibliographie.

Metadata export


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information

You have found an error? Please let us know about your desired correction here: E-Mail

Actions (login required)

Show item Show item